Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7730
DC FieldValueLanguage
dc.contributor.authorUrbano, José-
dc.date.accessioned2009-02-17T11:18:22Z-
dc.date.available2009-02-17T11:18:22Z-
dc.date.issued2000en_US
dc.identifier.citationAnnali di Matematica Pura ed Applicata. 178:1 (2000) 195-224en_US
dc.identifier.urihttp://hdl.handle.net/10316/7730-
dc.description.abstractAbstract We prove existence of continuous solutions for $$\partial _t [\gamma \left( \theta \right)] - div(\left| {\nabla \theta } \right|^{p - 2} \nabla \theta ) \ni 0, p > 2$$ , where ? is a maximal monotone graph, by showing equicontinuity of a sequence of approximate solutions. Relations of this type are models for certain free boundary problems like the Stefan problem with nonlinear diffusion.en_US
dc.language.isoengeng
dc.rightsopenAccesseng
dc.titleContinuous solutions for a degenerate free boundary problemen_US
dc.typearticleen_US
dc.identifier.doi10.1007/BF02505895en_US
uc.controloAutoridadeSim-
item.grantfulltextopen-
item.fulltextCom Texto completo-
item.languageiso639-1en-
crisitem.author.deptFaculty of Sciences and Technology-
crisitem.author.parentdeptUniversity of Coimbra-
crisitem.author.researchunitCMUC - Centre for Mathematics of the University of Coimbra-
crisitem.author.orcid0000-0002-5715-2588-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
obra.pdf1.18 MBAdobe PDFView/Open
Show simple item record

SCOPUSTM   
Citations

11
checked on Feb 18, 2020

Page view(s) 50

404
checked on Sep 16, 2022

Download(s) 10

1,428
checked on Sep 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.